# SDR 2009FA0000006

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: General aviation
- Aircraft: N928PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843298
- Aircraft time: 8,890 hours
- Engine: Lyc O360*
- Engine time: 6,739 hours
- Propeller: Snsnch 76EM8S5
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0975000
- Condition: Damaged
- Location: Tire
- Part time: 99 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF TUBE FROM TIRE. TUBE WAS FOUND TO HAVE A HOLES FROM AN UNKNOWN ORIGIN CAUSING AIR DEFLATION OF TIRE.
